ReviewDrug-Induced MyopathiesBromberg, Mark B MD, PhDAuthor Information From the Department of Neurology, University of Utah, Salt Lake City. Received for publication February 18, 2005; accepted April 8, 2005. Reprints: Mark B. Bromberg, MD, PhD, Department of Neurology, 50 North Medical Drive, Salt Lake City, UT 84132 (e-mail: [email protected]). Journal of Clinical Neuromuscular Disease: December 2005 - Volume 7 - Issue 2 - p 79-87 doi: 10.1097/01.cnd.0000194632.54771.cf Buy Metrics Abstract The incidence of drug-induced myopathic disorders is unknown. Estimates depend in part on definitions used. Cholesterol-lowering agents have been singled out as common offenders. However, the large number of available drugs, polypharmacy especially among the elderly, and known risk factors make the incidence of mild muscle disorders likely more common than suspected, but severe myopathies are likely rare. This article considers factors contributing to drug-induced myopathies and reviews examples of offending drugs. © 2005 Lippincott Williams & Wilkins, Inc.